# SDR EISA99074

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1342.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK-CARD, FOUND CRACKED STIFFENER ON FORWARD SIDE OF NR 2 ENGINE FIREWALL AT BS 1342.4, PREVIOUS REPAIR.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 51-40-3.  (M)
